# SDR DL72L980552

- Difficulty date: March 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N513DA
- Make and model: Boeing 727232
- Aircraft serial: 21315
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Sringer
- Condition: Cracked
- Location: Bs 945
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 18A LT CRACKED 1 INCH THROUGH HORIZ FLANGE AT STA 945.  REPAIRED PER M/M 53-12-0 LEVEL 1 TIME LIMITED REPAIR.
